# SDR SIMA1463

- Difficulty date: May 26, 2000
- Submitted: June 27, 2000
- Operation: Air carrier
- Aircraft: N605RR
- Make and model: Emb EMB-145
- Aircraft serial: 145059
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Row 12 - 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4319 - AFT EMERGENCY LIGHTS AT ROW 12 AND 17 INOPERATIVE.  REPLACED BULBS, OPS CHECK GOOD.  (M)
